Header

UZH-Logo

Maintenance Infos

Digoxin Toxicity in a Neonate Caused by the Interaction with Carvedilol


Moser-Bracher, Alexia; Balmer, Christian; Cavigelli, Anna; Satir, Aylin; Caduff Good, Angela; Klauwer, Dietrich (2017). Digoxin Toxicity in a Neonate Caused by the Interaction with Carvedilol. Klinische Pädiatrie, 229(2):90-92.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Children's Hospital Zurich > Medical Clinic
04 Faculty of Medicine > Zentrum für Interdisziplinäre Schlafforschung
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Health Sciences > Pediatrics, Perinatology and Child Health
Language:English
Date:March 2017
Deposited On:08 Feb 2018 11:14
Last Modified:28 Jul 2020 13:13
Publisher:Georg Thieme Verlag
ISSN:0300-8630
OA Status:Closed
Publisher DOI:https://doi.org/10.1055/s-0043-100220
PubMed ID:28444654

Download

Full text not available from this repository.
View at publisher

Get full-text in a library